# SDR SIMA20130327001

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 7,758 hours, 4,991 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Flashlight
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3653 THE FLIGHT ATTENDANT REPORTED THE FORWARD FLASHLIGHT HOLDER HAD EXPOSED WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED FORWARD FLIGHT ATTENDANT FLASHLIGHT HARNESS AS REQUIRED (IAW CRJ 700 AMM 25-61-02.)  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
